# SDR 06FDEA04011

- Difficulty date: November 14, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT, STA 5-113 L49L SPLICE FITTING FOUND CRACKED.  CRACKED SPLICE FITTING AT CENTER CARGO COMPARTMENT STA 5-113 LONGERON 49L.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  NEW SPLICE FITTING FABRICATED AS PER DRAWING A5A7114.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
